Advanced search

Structural zeros of Racah coefficients and exceptional Lie-algebras.

Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
Vanden Berghe, Guido. 1994. “Structural Zeros of Racah Coefficients and Exceptional Lie-algebras.” Journal of Mathematical Physics 35 (1): 508–516.
APA
Vanden Berghe, Guido. (1994). Structural zeros of Racah coefficients and exceptional Lie-algebras. JOURNAL OF MATHEMATICAL PHYSICS, 35(1), 508–516.
Vancouver
1.
Vanden Berghe G. Structural zeros of Racah coefficients and exceptional Lie-algebras. JOURNAL OF MATHEMATICAL PHYSICS. 1994;35(1):508–16.
MLA
Vanden Berghe, Guido. “Structural Zeros of Racah Coefficients and Exceptional Lie-algebras.” JOURNAL OF MATHEMATICAL PHYSICS 35.1 (1994): 508–516. Print.
@article{196545,
  author       = {Vanden Berghe, Guido},
  issn         = {0022-2488},
  journal      = {JOURNAL OF MATHEMATICAL PHYSICS},
  language     = {eng},
  number       = {1},
  pages        = {508--516},
  title        = {Structural zeros of Racah coefficients and exceptional Lie-algebras.},
  volume       = {35},
  year         = {1994},
}